MathSciNet Relay Station
MathSciNet bibliographic data
MR1170549 (94e:54032) 54D30 (54B10)
Wright, David G. Tychonoff's theorem. Proc. Amer. Math. Soc. 120 (1994), no. 3, 985–987.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement